# SDR CALA2018102702187

- Difficulty date: October 25, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN WITH DENT AT 14IN AFT OF FWD EDGE AND 26IN DOWN FROM TOP. INSTALLED DOUBLER REPAIR AT FWD CARGO DOOR OUTER SKIN REF SRM 52-00-01 FIG 201.
